# SDR IPXA09555401

- Difficulty date: March 20, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON FLOORBOARD SUPPORT LBL 65 FROM STA 324 TO 297 WL 208.  REMOVED & REPLACED FLOORBOARD SUPPORT IAW SRM 51-40-02.
